MAUDE Adverse Event Report: ETHICON INC. BLAKE SI DRAIN HBLS 19FR RND; CATHETER, IRRIGATION

ETHICON INC. BLAKE SI DRAIN HBLS 19FR RND; CATHETER, IRRIGATION
Model Number 2230
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Attempts have been made to obtain the following information and no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Were there any intra-operative complications? if so, what were they? where was the tip of drainage tube located? how was the drain secured? what was the date of first activation? how was the product function verified following the first activation? who monitored the drainage and how often? when was the malfunction first noted? please provide the patient's demographic information including age, gender, weight, bmi at the time of index procedure.The diagnosis and indication for the index surgical procedure? were any concomitant procedures performed? what symptoms did the patient experience following the index surgical procedure? onset date? other relevant patient history/concomitant medications? what is the physician¿s opinion as to the etiology of or contributing factors to this event? what is the patient's current status? surgeon¿s name? if applicable, will product be returned? if so, please provide the return date and tracking information.Infection: please describe the patient manifestations of the reported infection (location, severity, appearance, systemic or local infection).Please provide the onset date/time of infection from the initial surgical procedure.Were there any pre-existing signs/symptoms of active infection prior to this surgical procedure? did the patient receive any prophylactic antibiotics pre-, intra- or post-operation? were cultures performed? if so, please provide the results.How much and what type of drainage is present in this wound? please describe any medical intervention performed including medication name and results.Attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.Note: events reported via mw# 2210968-2022-08926.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
A patient underwent a pancreaticoduodenectomy on an unknown date and a drain was used.Post-operative patient required reintervention with insertion of 2 new drains, after that drains persist insufficient and dysfunctional for what required drainage collection percutaneous.Additional information has been requested.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Additional information has been requested and the following was received.If further details are received at a later date a supplemental medwatch will be sent.I look forward to the customer's response.However, a complete response of each question has not been received to date.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) h3 evaluation: product sample not received.Retain sample of lot # was checked visually.No defect, related to complaint was observed.Complaint sample is not received for evaluation the device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
BLAKE SI DRAIN HBLS 19FR RND
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
DEGANIA INDIA
251, sector-6, imt manesar
gurugram
IN  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key15694887
Report Number2210968-2022-08925
Device Sequence Number17959942
Product Code GBX
UDI-Device Identifier10705031003583
UDI-Public10705031003583
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
CL I EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2230
Device Catalogue Number2230
Device Lot NumberJ2202537
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2022
Supplement Date Received by Manufacturer11/09/2022
12/25/2022
Initial Report FDA Received Date10/29/2022
Supplement Report FDA Received Date12/01/2022
01/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown